# SDR SWAA2025081299948

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,606 hours, 29,959 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING TO BODY OVERHEAT LIGHT ILLUMINATED TWICE ON TAXI OUT.   R & R COMPARTMENT OVERHEAT DETECTION CONTROL UNIT IN REF TO AMM 26-18-01. NO CURRENT FAULTS
